Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
manoman

Eye Drops while on Accutane

Started Accutane a little over a week ago. So fa, the results have been poistive. Everything, except for my neck, has gotten better. I have had a few side effects tho, My eyes get dry and make it hard to read, nothing too bad, just annoying. I was wondering if anyone could recommend a safe eye drop for someone who doesnt wear contacts. I am also scared about becoming dependent on the eye drops. My nose sometimes become very bothersome. The skin is very dry at the corners and is very irritating. So far the worse part is the chapped lips. They are soo bad. BUt nothing too tolerable at all yet.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×